MAUDE Adverse Event Report: MEDOS INTERNATIONAL SàRL CRVD FULL RADIUS BLD 4.2MM 5PK; ARTHROSCOPE

MEDOS INTERNATIONAL SàRL CRVD FULL RADIUS BLD 4.2MM 5PK; ARTHROSCOPE
Catalog Number 283403
Medical Device Problem Codes Break (1069); Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/24/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.H11 additional narrative: the product was not returned to depuy synthes, however photos were provided for evaluation.Visual inspection of the returned photos found that the inner flexible shaft was broken and deformed.No other anomalies were noted.The overall complaint was confirmed as the observed condition of the crvd full radius bld 4.2mm 5pk would contribute to the complained device issue.Based on the investigation findings, the potential cause is traced to the procedural variables, such handling of the device or product interaction during procedure.The possible root cause can be associated with blade wear and degradation.As per ifu: 1) excessive side loading may result in blade wear and degradation, as well as clogging and/or seizing.2) adequate suction is recommended to minimize clogging, reduce build-up of excised material in the joint, and reduce wear and degradation of the device.Properly handling and¿attention to the approved use of the device diminishes the risk of failure.It has been determined that no corrective and/or preventative action is proposed.There is no indication that a design or manufacturing issue has caused the reported complaint condition.As part of depuy synthes quality process, all devices are manufactured, inspected, and released to approved specifications.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.
 
Event or Problem Description
Report 1 of 2 for (b)(4).It was reported that the crvd full radius bld 4.2mm device broke in half during use, which generated metal debris on the knee.The device was changed to another device and the same issue occurred.It was reported that the knee was cleaned and another like device was used to complete the procedure.There was no delay in the procedure reported.There were no adverse patient consequences reported.No additional information was provided.
 
Additional Manufacturer Narrative
This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.H11 additional narrative: investigation summary the product was returned to depuy synthes for evaluation.Visual inspection of the returned device found that the inner shaft was deformed and broken.In addition, its tip was jammed into the outer shaft.No other anomalies were noted.The overall complaint was confirmed as the observed condition of the crvd full radius bld 4.2mm 5pk would contribute to the complained device issue.Based on the investigation findings, the potential cause is traced to the procedural variables, such handling of the device or product interaction during procedure.The possible root cause can be associated with blade wear and degradation.As per the instructions for use (ifu): 1) excessive side loading may result in blade wear and degradation, as well as clogging and/or seizing.2) adequate suction is recommended to minimize clogging, reduce build-up of excised material in the joint, and reduce wear and degradation of the device.Properly handling and attention to the approved use of the device diminishes the risk of failure.It has been determined that no corrective and/or preventative action is proposed.There is no indication that a design or manufacturing issue has caused the reported complaint condition.As part of depuy synthes quality process, all devices are manufactured, inspected, and released to approved specifications.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.

Brand Name
CRVD FULL RADIUS BLD 4.2MM 5PK
Common Device Name
ARTHROSCOPE
Manufacturer (Section D)
MEDOS INTERNATIONAL SàRL
chemin-blanc 38
le locle 02400
SZ  02400
Manufacturer (Section G)
MEDOS INTERNATIONAL SARL
chemin blanc 38
le locle CH-24 00
SZ   CH-2400
Manufacturer Contact
elba bello
325 paramount drive
raynham, MA 
9083863534
MDR Report Key23740100
Report Number1221934-2025-04649
Device Sequence Number12894716
Product Code HRX
UDI-Device Identifier10886705025930
UDI-Public(01)10886705025930(10)11035471(17)300630
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K131191
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/08/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number283403
Device Lot Number11035471
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/24/2025
Supplement Date Received by Manufacturer01/06/2026
Initial Report FDA Received Date12/08/2025
Supplement Report FDA Received Date01/09/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/07/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown